Repositorio de producción científica de la Universidad de Sevilla

A non-standard FETI-DP mortar method for Stokes problem

Opened Access A non-standard FETI-DP mortar method for Stokes problem

Citas

buscar en

Estadísticas
Icon
Exportar a
Autor: Chacón Vera, Eliseo
Franco Coronil, Daniel
Departamento: Universidad de Sevilla. Departamento de Ecuaciones Diferenciales y Análisis Numérico
Fecha: 2012-12
Publicado en: Journal of Numerical Mathematics, 20 (3-4), 161-182.
Tipo de documento: Artículo
Resumen: The trace spaces H 1/2 and H 1/2 00 play a key role in the FETI and mortar families of domain decomposition methods. However, a direct numerical evaluation of these norms is usually avoided. On the other hand, and for stability issues, the subspace of functions for which their jumps across the interfaces of neighbouring subdomains belong to these trace spaces yields a more suitable framework than the standard broken Sobolev space. Finally, the nullity of these jumps is usually imposed via Lagrange multipliers and using the pairing of the trace spaces with their duals. A direct computation of these pairings can be performed using the Riesz-canonical isometry. In this work we consider all these ingredients and introduce a domain decomposition method that falls into the FETI-DP mortar family. The application is to the incompressible Stokes problem and we see that continuous bounds are replicated at the discrete level. As a consequence, no stabilization is required. Some numerical tests ...
[Ver más]
Cita: Chacón Vera, E. y Franco Coronil, D. (2012). A non-standard FETI-DP mortar method for Stokes problem. Journal of Numerical Mathematics, 20 (3-4), 161-182.
Tamaño: 11.69Mb
Formato: PDF

URI: http://hdl.handle.net/11441/47539

DOI: 10.1515/jnum-2012-0008

Ver versión del editor

Mostrar el registro completo del ítem


Esta obra está bajo una Licencia Creative Commons Attribution-NonCommercial-NoDerivatives 4.0 Internacional

Este registro aparece en las siguientes colecciones